# SDR SWAA2021092015032

- Difficulty date: August 3, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 52,700 hours, 33,462 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Excess Play
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W FIXED T/E DEFLECTION CONTROL RIB PANEL BEAM HAS EXCESSIVE PLAY AT LOCATION A ; / [01] REMOVED 2 EA. HYDRAULIC LINES UNDERNEATH R/W FIXED T/E DEFLECTION CONTROL RIB PANEL BEAM; TO FACILITATE. ACCESS FOR SHEETMETAL REPAIR. REF. B737 AMM 20-10-51-000-801; [02] TRIMED OUT AND REMOVED DAMAGED TURNBUCKLE LUG AREA AS PER B737-7 SRM 57-51-02-2R-2 FIG. 202.; [03] VERIFIED STEPS # 1 AND #2 COMPLETED; [04] PERFORMED HFEC INSP ON REWORKED AREA. IAW B 737 NDT PART 6 51-00-00 PR0CE 23. TOOL NORTEC 600. BC 162316. CALIB DUE 10-1 21. NO CRACKS FOUND.; [05] ACCOMPLISHED FLAP PEENING AT TRIMED AREA AS PER SOPM20-10-03.; [06] VERIFIED STEP # 5 ACCOMPLISHED; [07] LOCATED AND OPENED NEW FASTENER HOLES AT NEW FITTING REPAIR AND RADIUS FILLERS AS PER B737-7 SRM 57-51-02 2R REPAIR 2 DETAIL B.; [08] VERIFIED STEP 7 OK TO INSTALL NEW FITTING REPAIR; [09] INSTALLED LOWER LUG FITTING REPAIR AT RIGHT WING DEFLECTION CONTROL RIB AS PER B737-7 SRM 57-51-02-2R-2 REPAIR 2.; [10] VERIFIED LOWER LUG FITTING REPAIR INSTALLATION ON STEP 9; [11] VERIFIED LOWER LUG FITTING REPAIR INSTALLATION ON STEP 9; [12] REINSTALLED 2 EA. HYDRAULIC LINES PREVIOUSLY REMOVED FOR ACCESS UNDERNEATH R/W FIXED T/E DEFLECTION CONTROL RIB PANEL BEAM. REF B737-700 AMM 20-10-51-420-804; [13] PERFORMED LEAK CHECK OF HYDRAULIC LINES . NO LEAKS NOTED AT THIS TIME . REF. B737-700 AMM 20-10-51-420-804; [14] VERIFIED STEPS 12 AND 13
